# SDR CALA2025100209562

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N37525
- Make and model: Boeing 737-9
- Aircraft serial: 64500
- Aircraft time: 15,909 hours, 5,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850303BWC
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 20C MISSING FOUND SEAT 20C EPL HOUSING SCREWS NOT SECURED AND HOUSING ON THE GROUND. RESECURED AS REQUIRED REF CMM 25-21-65. VERIFIED LIGHT OPERATION REF AMM 33-51-00-710-801. OPS CHECK OK.
